# SDR UIEA2017083101588

- Difficulty date: August 29, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,541 hours, 18,026 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DIED WHILE RUNNING. FOUND PUSHED PIN ON CONNECTOR D492 FOR APU ALTN CTRL CB. REPAIRED AND OP GOOD IAW AMM 49-41-01 AND 49-31-04.
